# SDR CA990125018

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619003003
- Condition: Corroded
- Location: Tail Rotor
- Part time: 3,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THREE AREAS OF DEEP CORROSION IN THE MAGNESIUM CASE NEAR THE UPPER GEARBOX MOUNTS.
